# SDR USAA20100311BB014

- Difficulty date: March 9, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHT, AIRCRAFT RIGHT, AFT OF AFT CARGO DOOR WAS INOPERATIVE.  REPLACED WIRE TERMINAL STRIP ON BACK SIDE OF LIGHT ASSEMBLY.
